Journal of Differential Geometry

Foliations by manifolds with boundary

J. L. Noakes

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 16, Number 1 (1981), 129-136.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214435996

Digital Object Identifier
doi:10.4310/jdg/1214435996

Mathematical Reviews number (MathSciNet)
MR633632

Zentralblatt MATH identifier
0484.57014

Subjects
Primary: 57R30: Foliations; geometric theory
Secondary: 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32]

Citation

Noakes, J. L. Foliations by manifolds with boundary. J. Differential Geom. 16 (1981), no. 1, 129--136. doi:10.4310/jdg/1214435996. https://projecteuclid.org/euclid.jdg/1214435996


Export citation